@article{RSMUP_1985__73__41_0, author = {Dugas, Manfred}, title = {On reduced products of abelian groups}, journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova}, pages = {41--47}, publisher = {Seminario Matematico of the University of Padua}, volume = {73}, year = {1985}, mrnumber = {799895}, zbl = {0568.20055}, language = {en}, url = {http://archive.numdam.org/item/RSMUP_1985__73__41_0/} }
TY - JOUR AU - Dugas, Manfred TI - On reduced products of abelian groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1985 SP - 41 EP - 47 VL - 73 PB - Seminario Matematico of the University of Padua UR - http://archive.numdam.org/item/RSMUP_1985__73__41_0/ LA - en ID - RSMUP_1985__73__41_0 ER -
%0 Journal Article %A Dugas, Manfred %T On reduced products of abelian groups %J Rendiconti del Seminario Matematico della Università di Padova %D 1985 %P 41-47 %V 73 %I Seminario Matematico of the University of Padua %U http://archive.numdam.org/item/RSMUP_1985__73__41_0/ %G en %F RSMUP_1985__73__41_0
Dugas, Manfred. On reduced products of abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985), pp. 41-47. http://archive.numdam.org/item/RSMUP_1985__73__41_0/
[DH] Arbitrary torsion classes of Abelian groups, Comm. Algebra, 11 (1983), pp. 1455-1472. | MR | Zbl
- ,[DG] On radicals and products, to appear in Pacific J. Math. | MR | Zbl
- ,[PI/II] Infinite abelian groups, Academic Press, New York and London, 1970 (Vol. I) and 1973 (Vol. II). | Zbl
,[G] When are radical classes of abelian groups closed under direct products, Algebraic Structures and Applications, Proc. 1st West Austr. Conf. Algebra, Univ. West Austr. 1980, Lecture Notes Pure Appl. Math., 74 (1982), pp. 87-99. | MR | Zbl
,[GS] On semi-rigid classes of torsionfree abelian groups, to appear in J. Algebra. | MR | Zbl
- ,[J] Set Theory, Academic Press, New York and London, 1978. | MR | Zbl
,[L] Linear equations and pure subgroups, Bull. Acad. Polon. Sci., 7 (1959), pp. 13-18. | Zbl
,[S] Infinite abelian groups, Whitehead problem and some constructions, Israel J. Math., 18 (1974), pp. 243-256. | MR | Zbl
,[W] On χ-products modulo μ-products, Springer LNM, 1006, (1982/83), pp. 362-370. | Zbl
,